# SDR SIMA0304

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5001309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY STRIP LIGHTING SECOND FROM GALLEY HAS BROKEN PIECES.  RAI EMERGENCY LIGHT FLOOR STRIP SECTION IAW ATR 20-25-00 STD PRACTICES.  OPERATIONAL CHECK OF SYSTEM WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
